# SDR CALA2024042401226

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T122330
- Condition: Unknown
- Location: Bs 1562
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT F.S. 1562 S38L-S38R, EXISTING FRAME FAILSAFE REPAIR ANGLE NEEDS REPLACED.
